MAUDE Adverse Event Report: INARI MEDICAL, INC. TRIEVER16, 16FR, 107CM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

INARI MEDICAL, INC. TRIEVER16, 16FR, 107CM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Model Number 25-101
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned to the manufacturer for evaluation.Upon completion of the investigation, a follow-up report will be submitted.Manufacturer's reference number (b)(4).
 
Event or Problem Description
On (b)(6) 2026 a patient underwent pulmonary embolism (pe) thrombectomy using stryker peripheral vascular devices.While removing the triever16, a section of the catheter that was already outside of the patient's vasculature broke in half.The distal end was able to be removed from the patient without issue.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent pulmonary embolism (pe) thrombectomy using stryker peripheral vascular devices.While removing the triever16, a section of the catheter that was already outside of the patient's vasculature broke in half.The distal end was able to be removed from the patient without issue.
 
Additional Manufacturer Narrative
Manufacturer reference number: (b)(4).The suspect device was returned to the manufacturer and evaluated.The assigned root cause of the funnel damage is excessive forces applied to the device during handling.The break in the catheter is consistent with force applied to the catheter during use.Per device labelling, "avoid using excessive force to advance or retract against resistance.Excessive force against resistance may result in damage to the device or vessel perforation,".Although the lot number was not provided, lots were pulled from shipping records and were used to conduct the product and lot history review.There were no discrepancies or unusual findings and no notable trends have been reported against the possible lot numbers.Although there was no patient harm the information available reasonably suggest that the device has malfunctioned and that if this malfunction were to recur, it may cause or contribute to a death or serious injury.

Brand Name
TRIEVER16, 16FR, 107CM
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
james bennett
6001 oak canyon
suite 100
irvine, CA 92618
9494132147
MDR Report Key24678050
Report Number3020347218-2026-00027
Device Sequence Number10360473
Product Code QEW
UDI-Device Identifier00850291007437
UDI-Public00850291007437
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K223419
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25-101
Device Catalogue Number25-101
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown